It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Smoking Cessation Message Board


Smoking Cessation Board Index


Ugh! The bloating. its crazy, I've been doing weight loss excersies for a month but i've gained 3 pounds in 2 and a half weeks, and my stomach looks like i'm in the early stages of pregnancy. I know this is the Chantix, why else would i bloat up? I can tell what the side effects from nicotene withdrawl are, those are mostly irritability, but even that gets worse after i take my pill. I really want to go off the chantix but i know the cravings will be worse and the temptation will become greater. I'm going on vacation in 2 weeks and I'm going to look pregnant on the beach. This sucks.





All times are GMT -7. The time now is 07:12 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!